# SDR AUS20011185

- Difficulty date: November 4, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Part number: MS2764816
- Condition: Seized
- Location: Te Flaps
- Component: Trailing Edge F, Hamstd, 734382E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING FLAP DRIVE TORQUE TUBE ASSEMBLY BEARING SEIZED BETWEEN INNER AND OUTER RACES AND ALSO IN THE BEARING RETAINER ASSEMBLY PNO 720534A. THE SHAFT PNO 741156A HAD BEEN TURNING INSIDE THE INNER RACE AND HAD WORN ENOUGH TO LET THE TENSION OFF THE BEARING RETAINING NUT. THE NUT WAS STILL LOCKED IN POSITION BY THE KEYED RETAINING WASHER.
